Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 76, NWS Raleigh, NC

July 7, 2005Wake County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 7, 2005, 8:56 PM EDT for Wake County, North Carolina. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2005, 8:56 PM EDT (00:56 UTC)
Expired
Jul 7, 2005, 9:14 PM EDT
In force
18 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Wake County, NC

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2005-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2005-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 329 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
605 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
329 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 080057
SVRRAH
NCC183-080145-
/O.NEW.KRAH.SV.W.0076.050708T0056Z-050708T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
856 PM EDT THU JUL 7 2005

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST WAKE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 945 PM EDT

* AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF FUQUAY-VARINA...OR ABOUT 9
  MILES NORTHWEST OF LILLINGTON. MOVING NORTHEAST AT 30 MPH. WINDS IN
  EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  FUQUAY-VARINA...
  GARNER...
  AUBURN...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE 
FOR DAMAGING WINDS IN EXCESS OF 58 MPH AND DEADLY LIGHTNING. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.

LAT...LON 3557 7886 3552 7871 3570 7847 3578 7856

$$

DGS
1 follow-up statement
000 
WWUS52 KRAH 080114
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EDT THU JUL 7 2005

NCC183-080123-
/O.CAN.KRAH.SV.W.0076.000000T0000Z-050708T0145Z/
WAKE NC-
913 PM EDT THU JUL 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAKE COUNTY IS
CANCELLED...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. HOWEVER ADDITIONAL 
STORMS WILL MOVE ACROSS WAKE COUNTY THROUGH THE EVENING...PRODUCING 
VERY HEAVY RAIN AND GUSTY WINDS UP TO 40 MPH.

A TORNADO WATCH CONTINUES IN EFFECT UNTIL 10 PM.

LAT...LON 3557 7886 3552 7871 3570 7847 3578 7856

$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:35 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 7, 8:35 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
835 PM EDT THU JUL 7 2005

.SHORT TERM (REST OF TONIGHT)...
STRONG CONVERGENCE REMAINED ON MSAS OVER CENTRAL NORTH CAROLINA...
WITH THE BEST CONVERGENCE BISECTING THE FORECAST AREA FROM NORTH TO
SOUTH COINCIDING WITH THE STRONGEST SURFACE-BASED INFLOW AND THE
MSAS ANALYZED SURFACE THETA-E RIDGE.  SEVERE THREAT CONTINUES MAINLY
FROM THE TRIANGLE EASTWARD.  FARTHER WEST...COMBINATION OF KRAX...
KGSP...AND KFCX RADARS SHOW SHOWERS BECOMING RAPIDLY SCATTERED WHERE
PRESSURE RISES WERE PREVALENT AND AIR WAS BECOMING INCREASINGLY
STABLE.  HAVE UPDATED THE GRIDDED AND WORDED FORECASTS TO REMOVE THE
TORNADO WATCH FOR THE SEVEN WESTERNMOST COUNTIES IN CENTRAL NORTH
CAROLINA.  IN ADDITION...HAVE OPTED TO DISCONTINUE THE FLOOD WATCH
AS TREND IS FOR ONLY SCATTERED SHOWERS AND THUNDERSTORMS
PARTICULARLY FROM THE TRIAD SOUTH...AND THIS TREND SHOULD FOLLOW
INTO PERSON COUNTY SHORTLY.  STILL POTENTIAL FOR SCATTERED SHOWERS
TO PROVIDE FOR PONDING IN LOW SPOTS AND POOR DRAINAGE AREAS...BUT
WIDESPREAD FLOOD THREAT SHOULD BE DIMINISHING QUICKLY.

&&

.PREVIOUS DISCUSSION...
(ISSUED 344 PM EDT THU JUL 7 2005)

SHORT TERM (REST OF THIS AFTERNOON)...
NEW TORNADO WATCH FORTHCOMING TO INCLUDE COUNTIES OF FORMER
TORNADO WATCH IN ADDITION TO ANSON AND WAKE COUNTIES. THE WATCH
SHOULD BE IN EFFECT UNTIL 10 PM. ZONE FORECASTS WILL BE SLIGHTLY
DELAYED TO ACCOUNT FOR THE NEW WATCH.

PREVIOUS DISCUSSION...
(ISSUED 315 PM EDT THU JUL 7 2005)

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
PLAN TO CONTINUE FLOOD WATCH AS IS THROUGH THE EARLY PART OF THE
NIGHT AND JUST AFTER MIDNIGHT.  MSAS AGREEING WITH THE GFS FORECAST
OF INCREASING THETA-E ONGOING OVER THE FAR WESTERN ZONES...AHEAD OF
BAND OF HEAVY SHOWERS MOVING SLOWLY EAST INTO THAT AREA.  COMBINED
WITH LOW-LEVEL CONVERGENCE...STRONG UVV...HIGH K INDICES...AND GOOD
INFLOW INTO THE SYSTEM FROM THE SOUTH...APPEARS PRUDENT TO CONTINUE
THE FLOOD WATCH DESPITE THE FACT THAT...FOR MOST OF THE DAY UNTIL
RECENTLY...MANY OF THE AREAS IN THE WATCH HAVE BEEN DRY.  THAT COULD
CHANGE QUICKLY GIVEN EXPECTED RAINFALL RATES THROUGH THE EVENING.
REFERENCE SATELLITE PRECIP ESTIMATES FROM NESDIS.  IN ADDITION TO
THE FLOOD THREAT...UNSTABLE AIR MASS IN PLACE WITH LIFTED INDICES
FROM -4C TO -6C.  WITH AVAILABLE HELICITY AND CONVERGENCE ALONG A
SURFACE BOUNDARY OVER NORTHERN ZONES...TORNADIC POTENTIAL REMAINS
AS PER TORNADO WATCHES ALREADY ISSUED FOR PARTS OF CENTRAL NORTH
CAROLINA.  IMPRESSIVE THAT CONVECTIVE BANDS EXTEND INTO NORTH
CAROLINA ALL THE WAY FROM NORTHERN FLORIDA.

ALTHOUGH SOMEWHAT DIFFERENT ON SOME OF THE DETAILS...BOTH THE NAM
AND THE GFS GENERALLY AGREE ON CONSIDERABLE MOISTURE AND LIFT THIS
EVENING WANING LATE TONIGHT.  HELD ON TO A RESIDUAL CHANCE LATE AS
THE REMNANTS OF CINDY MOVE NORTHEAST AND A WEAK SURFACE TROUGH
REMAINS BEHIND...BUT GFS MODEL SOUNDINGS GROW INCREASINGLY STABLE
LATE TONIGHT AND AS THE LATE NIGHT HOURS APPROACH ANY REMAINING
SHOWERS SHOULD GENERALLY BE CONFINED TO EASTERNMOST ZONES.  FOR
FRIDAY AFTERNOON...STRONGEST 850MB WINDS ARE CONFINED TO THE COAST
AND THE HIGHER MOISTURE AND LIFT ARE OVER THE COASTAL PLAIN.  MODEL
SOUNDINGS SHOW A SURFACE TROUGH LINGERING MAINLY OVER EASTERN PARTS
OF THE FORECAST AREA...AND GFS MODEL SOUNDINGS SHOW AVAILABLE
INSTABILITY AND LIFT PREVAILING IN EASTERN ZONES...AND EAST FROM
THERE.  OPTED TO CONFINE SLIGHT CHANCE OR CHANCE POPS FRIDAY
AFTERNOON CENTRAL AND EAST.

NAM AND GFS START TO DIVERGE MORE AND MORE BEYOND FRIDAY NIGHT AS
DENNIS ENCROACHES ON FLORIDA AND THE GULF.  BASED ON ITS BETTER
TRACK RECORD OF LATE...GENERALLY FOLLOWED THE GFS.  AXIS OF LIFT AND
MOISTURE LIE JUST SOUTH OF THE FORECAST AREA OVERNIGHT FRIDAY...AND
CONTINUES JUST SOUTH OF THE FORECAST AREA OR INTO SOUTHERN ZONES
SATURDAY.  GFS MODEL SOUNDINGS TEND TO BE DRY AND STABLE...BUT WILL
HAVE A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS SOUTH ON SATURDAY...
INCREASING TO A CHANCE SUNDAY EXCEPT SLIGHT CHANCE AT BEST OVER THE
NORTHEAST ZONES WHERE SUBSIDENCE IS FORECAST TO BE THE RULE THROUGH
SUNDAY NIGHT.

PLAN TO ISSUE ZONE FORECASTS RIGHT AROUND 4 PM TO APPROPRIATELY
HANDLE EARLIEST TORNADO WATCH...SCHEDULED TO EXPIRE THEN.

LONG TERM (MONDAY THROUGH THURSDAY)...
OVERALL...NO SIGNIFICANT CHANGES TO THE EXTENDED FROM PREVIOUS
FORECAST OTHER THAN MINOR ADJUSTMENTS TO POPS.  HOWEVER...VERY
UNCERTAIN EXTENDED PERIOD BASED THE UNCERTAINTY IN THE TRACK DENNIS
WILL TAKE. LATEST OFFICIAL TRACK SHIFTED DENNIS JUST SLIGHTLY TO THE
EAST...BRINGING IT THROUGH EASTERN MS AND EVENTUALLY INTO THE MID
MS VALLEY. IF THIS HOLDS TRUE...WE WILL BE SANDWICHED BETWEEN DENNIS
AND A STRONG UPPER LOW OFF OF NEW ENGLAND...WITH A SLIGHTLY WEAKER
UPPER RIDGE RESULTING IN LESS SUBSIDENCE TO CAP THE AREA. A WARM
FRONT IS PROGGED TO MOVE NORTH ACROSS THE AREA MONDAY AND...
DEPENDING ON WHAT DENNIS DOES...WILL STALL NORTH OF THE AREA FOR
MOST OF THE REMAINDER OF THE PERIOD. RESULTING STRONG AND MOIST
SOUTHERLY FLOW WILL NECESSITATE POPS THROUGH MOST OF THE
PERIOD...BUT GIVEN UNCERTAINTY...WILL KEEP POPS SLIGHT TO LOW CHANCE
FOR NOW. IT IS TOO EARLY TO TELL AND WILL HAVE TO WATCH THE
PROGRESSION OF THE SYSTEM...BUT VEERING PROFILES WITH DECENT SPEED
SHEER AND BOUNDARY LAYER CONVERGENCE TUESDAY AND WEDNESDAY MAY BE
CAUSE FOR CONCERN IF CURRENT PROGS TURN OUT TO HAVE MERIT.
TEMPERATURES REMAIN NEAR GUIDANCE...NEAR NORMAL FOR THE PERIOD.

AVIATION...
SCT TO BKN CLOUDS TWENTY-FIVE HUNDRED TO FOUR THOUSAND FEET.
CONDITIONS WILL LOWER IN SCATTERED SHOWERS AND TSTMS THROUGH
MIDNIGHT...ESPECIALLY ALONG A BOUNDARY ACROSS THE NORTHERN PORTION
OF THE CWA. THREAT OF PRECIPITATION SHOULD GRADUALLY TAPER OFF
OVERNIGHT WITH THE LOSS OF DAYTIME HEATING AND THE BOUNDARY MOVING
NORTH. CEILINGS LOWERING AOB ONE THOUSAND FEET AND VSBY AOB 3 MILES
IN STRATUS AND FOG 08/08-13Z. WINDS SHIFTING TO SOUTHEAST AT 10 KTS
THROUGH THE REST OF THE AFTERNOON...EXCEPT HIGHER IN TSTMS...AFTER
08/10Z WINDS SOUTHWEST AROUND 10 KTS.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH FOR NCZ007>011-023>028-040-041 UNTIL 10 PM
THURSDAY.
&&

SHORT TERM...DJF
Hazardous weather outlook, Jul 7, 5:49 AM EDT, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
549 AM EDT THU JUL 7 2005

NCZ007>011-021>028-038>043-073>078-083>086-088-089-081000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
549 AM EDT THU JUL 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT...

REMNANTS OF TROPICAL STORM CINDY ARE EXPECTED TO CROSS CENTRAL NORTH
CAROLINA TODAY. ASSOCIATED BANDS OF HEAVY RAIN MAY RESULT IN
LOCALIZED FLOODING OF CREEKS AND STREAMS AND URBAN DRAINAGES...
PARTICULARLY NORTHWEST INCLUDING THE TRIAD AREA...LATER TODAY
AND EARLY TONIGHT. A FLOOD WATCH IS IN EFFECT FROM 11 AM THIS
MORNING UNTIL 2 AM TONIGHT FOR THE WESTERN PIEDMONT. THERE IS ALSO
A RISK OF ISOLATED TORNADOES FROM THUNDERSTORMS THIS AFTERNOON AND
EVENING THROUGHOUT CENTRAL NC.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION MAY BE NEEDED AFTER 11 AM TODAY UNTIL
EARLY TONIGHT.

RFG

In the hours before

Special weather statement, Jul 7, 6:55 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
655 PM EDT THU JUL 7 2005

NCZ024-025-040-080000-
ORANGE-DURHAM-CHATHAM-
INCLUDING THE CITIES OF...CHAPEL HILL...DURHAM...PITTSBORO
655 PM EDT THU JUL 7 2005

...THUNDERSTORMS WITH STRONG WINDS MOVING EAST NORTHEAST ACROSS
CENTRAL NORTH CAROLINA...

A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SECTIONS OF
CHATHAM...ORANGE AND DURHAM COUNTIES THROUGH 8 PM. PEOPLE NEAR
SILER CITY...FEARRINGTON...PITTSBORO...CHAPEL HILL...CARRBORO AND
DURHAM CAN EXPECT WIND GUSTS AROUND 45 MPH...VERY HEAVY RAIN AND
FREQUENT LIGHTNING STRIKES.

THESE WIND GUSTS WILL BE STRONG ENOUGH TO DOWN A FEW TREE BRANCHES
AND STREET SIGNS.

REMEMBER...A TORNADO WATCH IS IN EFFECT FOR THE AREA UNTIL 10 PM
EDT.
Local storm report, Jul 7, 6:57 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
657 PM EDT THU JUL 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FUNNEL CLOUD     EAGLE SPRINGS           35.30N 79.65W
07/07/2005                   MOORE              NC   LAW ENFORCEMENT

            A FUNNEL CLOUD REPORTED BY MOORE COUNTY LAW ENFORCEMENT
            ON THE WEST END OF TOWN NEAR EAGLE SPRING.

&&

REU
Special weather statement, Jul 7, 7:30 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
730 PM EDT THU JUL 7 2005

NCZ041-080015-
WAKE-
730 PM EDT THU JUL 7 2005

...A LINE OF THUNDERSTORMS APPROACHING FROM THE WEST...

AT 729 PM EDT... DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
EXTENDING ACROSS CHATHAM COUNTY FROM BYNUM TO PITTSBORO AND
GOLDSTON. THIS LINE WAS MOVING EAST AT 30 MPH AND WILL MOVE INTO
WESTERN WAKE COUNTY BETWEEN 735 PM AND 745 PM. FREQUENT LIGHTNING...
VERY HEAVY RAIN... AND GUSTY WIND TO 40 MPH CAN BE EXPECTED WITH
THIS LINE. AREAS THAT WILL LIKELY BE IMPACTED THROUGH 815 PM...
INCLUDE MORRISVILLE... THE RDU INTERNATIONAL AIRPORT... CARY... AND
APEX.

TAKE SHELTER INDOORS WHEN THE SKY DARKENS TO THE WEST. MOVE QUICKLY
AWAY FROM WATER AND OPEN FIELDS.

BADGETT
Special weather statement, Jul 7, 7:43 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
743 PM EDT THU JUL 7 2005

NCZ040>042-076-077-080045-
CHATHAM-HARNETT-JOHNSTON-LEE-WAKE-
743 PM EDT THU JUL 7 2005

...STRONG THUNDERSTORMS WILL MOVE ACROSS WAKE...CHATHAM...JOHNSTON...
LEE AND HARNETT COUNTIES THROUGH 845 PM EDT...

AT 743 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PITTSBORO TO SOUTHERN PINES...MOVING EAST AT 15
MPH.

LOCATION TO BE IMPACTED BY THESE STORMS INCLUDE THE RDU
INTERNATIONAL AIRPORT...APEX...CARY...HOLLY SPRINGS...
RALEIGH...FUQUAY VARINA...PINEVIEW...RAVEN ROCK STATE PARK
AND LILLINGTON.

STORMS SHOULD REACH BOTH DOWNTOWN RALEIGH AND LILLINGTON SHORTLY
AFTER 830 PM.

GUSTY WINDS OF 30 TO 40 MPH AND DANGEROUS CLOUD-TO-GROUND LIGHTNING
CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE GUSTY WINDS COULD
RESULT IN A FEW DOWNED TREES.

04
Local storm report, Jul 7, 8:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
817 PM EDT THU JUL 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      PFAFFTOWN               36.15N 80.30W
07/07/2005                   FORSYTH            NC   TRAINED SPOTTER

            TRAINED SPOTTER IN PFAFFTOWN REPORTED RAINFALL OF 6.79
            INCHES BTWEEN 2 AND 730PM. FLOODING AT GOLF COURSE NEAR
            HIS HOME AND HIS BACKYARD IS FLOODED.

0735 PM     TSTM WND DMG     SILER CITY              35.72N 79.46W
07/07/2005                   CHATHAM            NC   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED TREES DOWN IN SILER CITY.

0745 PM     TSTM WND DMG     FEARRINGTON             35.81N 79.07W
07/07/2005                   CHATHAM            NC   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED TREES DOWN IN FEARRINGTON.

&&

REU
Local storm report, Jul 7, 8:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
847 PM EDT THU JUL 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     5 ENE FEARRINGTON       35.83N 78.99W
07/07/2005                   CHATHAM            NC   LAW ENFORCEMENT

            SEVERAL TREES DOWN AT JORDAN LAKE JUST NORTH OF US-64.

&&

PWB

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:02 PM EDTSevere Thunderstorm WarningRAHChatham, Wake41 min
Jul 7, 8:12 PM EDTSevere Thunderstorm WarningRAHLee33 min
Jul 7, 8:24 PM EDTTornado WarningRAHHarnett41 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.